# SDR SWAA2021061770299

- Difficulty date: May 7, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION****COCKPIT WEB LHS: STA 219 STA 225; LBL 40; WL 208 ; / FABRICATED WEB (SHEAR TIE) AT COCKPIT LH SIDE BETWEEN STA 219 AND STA 225 LBL 40; WL 208 MATERIAL USED 2024 0 0.040 DIMENSION 5'X 8' IN IAW DWG# 141A5137;HEAT TREATED FABRICATED SHEAR TIE FROM 2024-O TO 2024-T42 PER REF BAC 5602;ITEMS 1;2;3; ARE CORRECT;ITEMS 1;2;3; ARE CORRECT.;INSTALLED SHEAR TIE AT COCKPIT LH SIDE BETWEEN STA 219 AND STA 225; LBL 40; WL 208 IN IAW DWG # 141A0640;INSTALLED TEMPORARY PROTECTION EWIS ON AREA AS PER REF B 737-700 AMM 20-60-07-913-801;LOCATED AND DRILLED SHEAR TIE AT COCKPIT LH SIDE BETWEEN STA 219 AND STA 225 LBL 40; WL 208 IN IAW SRM 51-40-05-0G-0;OK TO INSTALL SHEAR TIE;RE-INSPECTED AREA FOUND OUT OFF LIMITED ( EXFOLIATION CORROSION) AS PER REF B 737-700 SRM 53-10-51-1A-1 FIG 105;REMOVED EWIS PROTECTION INSTALLED ON STEP NO1 PER REF B737 AMM 20-60-07-913-801;REMOVED WEB (SHEAR TIE) AT COCKPIT FROM LH BETWEEN STA 219.8 TO 224.8 IN REF B 737-700 SRM 51-40-02-0G-0;TREATED SHEAR TIE WITH ALODINE AND PRIMED IN IAW SRM 51-20-01-0G-0 AND 51-21-72-370-804;VERIFIED 14; 15.;VERIFIED 5.;VERIFIED 8; 9. RII;VERIFIED STEP 11
